# SDR ASAA2025052958444

- Difficulty date: May 29, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 26,428 hours, 8,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810236
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD DELAME P/N 141A5810-236. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR BOARD P/N 141A5810-236 IAW B737-900ER SRM 53-00-50-2R-0.
